# SDR CALA2025090208354

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 96,282 hours, 20,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR WILL NOT ARM, DOOR 4L GIRT BAR AFT SENSOR COVER FOUND LOOSE, RESECURED. DOOR 4L SLIDE ARMING OPERATION TEST CARRIED OUT SATIS IAW AMM: 25-66-00 REV 137. LMC APPROVED TO REINSPECT L4 DOOR AFT GIRT BAR PROX SWITCH COVER FOR SECURITY.  L4 DOOR AFT GIRT BAR PROX SWITCH COVER FOR SECURITY.DOOR 4L SLIDE ARMING OPERATION NORMAL .REF AMM: 25-66-00.OK FOR SVC AT THIS TIME.
